Motivic homotopy theory of group scheme actions

Heller, Jeremiah ; Krishna, Amalendu ; Ostvaer, Paul Arne (2015) Motivic homotopy theory of group scheme actions Journal of Topology, 8 (4). pp. 1202-1236. ISSN 1753-8416

Full text not available from this repository.

Official URL:

Related URL:


We define an unstable equivariant motivic homotopy category for an algebraic group over a Noetherian base scheme. We show that equivariant algebraic K-theory is representable in the resulting homotopy category. Additionally, we establish homotopical purity and blow-up theorems for finite abelian groups.

Item Type:Article
Source:Copyright of this article belongs to Oxford University Press.
ID Code:102554
Deposited On:09 Mar 2018 10:47
Last Modified:09 Mar 2018 10:47

Repository Staff Only: item control page